Volume 2, Issue 3
Nonconforming Elements in the Mixed Finite Element Method

Hou-De Han

DOI:

J. Comp. Math., 2 (1984), pp. 223-233

Published online: 1984-02

Preview Full PDF 4 473
Export citation
  • Abstract

In this paer, an abstract error estimate of mixed finite element methods using nonconforming elments is presented. In addition, a class of nonconforming rectangular elments is proposed, and applied to Stokes equations. The optimal error estimate is given.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-2-223, author = {Hou-De Han}, title = {Nonconforming Elements in the Mixed Finite Element Method}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {3}, pages = {223--233}, abstract = { In this paer, an abstract error estimate of mixed finite element methods using nonconforming elments is presented. In addition, a class of nonconforming rectangular elments is proposed, and applied to Stokes equations. The optimal error estimate is given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9656.html} }
Copy to clipboard
The citation has been copied to your clipboard